MAUDE Adverse Event Report: UNOMEDICAL UM-D CONVATEC INSET; UNO INSET I 80/6 GREY BETA 10PK BETA

UNOMEDICAL UM-D CONVATEC INSET; UNO INSET I 80/6 GREY BETA 10PK BETA
Model Number FG000016-05
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4).Event occurred in the united states.It was reported that patient forgot to remove the needle guard from the cannula event on (b)(6) 2024.The blood glucose level was 348 mg/dl.No further information available.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the information in this complaint (b)(4) has been evaluated.The batch 6007070 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 03 for the code insertion without removing needle guard.Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to wi version 3 on reference samples, 10 samples out 10 samples passed the test.Device history record (dhr) review: packaging: the lot 6007070 was manufactured according to the wi version 114 and manufactured in the line 7, on 13/may/2024, with a total of (b)(4) units.Trending: a query was run in database on 15/apr/2025 against malfunction code insertion without removing needle guard and lot 6007070 and no other complaint have been registered in database for the same lot 6007070 and malfunction code.Conclusion summary of complaint investigation: as a result of the following: no defect on tests for reference samples, no non-conformance (nc) raised during production related to complaint code, no other complaint received on the lot in question and malfunction code, no further actions are required.This complaint will not require further root cause investigation nor capa plan.Therefore, this issue will be monitored through the post market surveillance activities.

Brand Name
CONVATEC INSET
Common Device Name
UNO INSET I 80/6 GREY BETA 10PK BETA
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21132488
Report Number3003442380-2024-36284
Device Sequence Number15199205
Product Code FPA
UDI-Device Identifier05705244026254
UDI-Public05705244026254
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFG000016-05
Device Lot Number6007070
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer05/10/2025
Initial Report FDA Received Date01/11/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown